# SDR USAA920071361

- Difficulty date: November 4, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 64,504 hours, 44,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK, CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT BEAM, BS 727D, LBL 10.  REPAIRED AFT CARGO COMPARTMENT FLOOR SUPPORT BEAM, BS 727D, LBL 10 IAW USAIRWAYS EA 100061.
